Block matrix multiplication and LU factorisation systolic arrays

EVANS, D.J., 2000. Block matrix multiplication and LU factorisation systolic arrays. International Journal of Computer Mathematics, 76 (1), pp. 45-57. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J.
Publisher: Gordon Breach Sci. Publ. Ltd.
Place of Publication: Reading
Date: 2000
Volume: 76
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:04
Last Modified: 09 Oct 2015 10:04
URI: http://irep.ntu.ac.uk/id/eprint/7313

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year